# SDR SWAA2019081435917

- Difficulty date: August 4, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141A8110
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND THRESHOLD SUPPORT CHANNEL CORRODED AT BS. 339, LBL 65.    R&R CHANNEL IAW SRM AND DWG.
